Dynamics of some rational discrete dynamical systems via invariants

Anna Cima, Armengol Gasull, Víctor Mañosa

Research output: Contribution to journalArticleResearchpeer-review

25 Citations (Scopus)


We consider several discrete dynamical systems for which some invariants can be found. Our study includes complex Möbius transformations as well as the third-order Lyness recurrence. © World Scientific Publishing Company.
Original languageEnglish
Pages (from-to)631-645
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Publication statusPublished - 1 Jan 2006


  • Discrete dynamical system
  • First integral
  • Möbius transformation
  • Nonautonomous invariant
  • Riccati differential equation
  • Rotation number


Dive into the research topics of 'Dynamics of some rational discrete dynamical systems via invariants'. Together they form a unique fingerprint.

Cite this